# SDR VJ9800664

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  THE MAIN CABIN HAT SECTION FOR THE AFT LAV FORWARD WALL HAS CORROSION AT BS 990 LBL 25.  FABRICATED AND INSTALLED NEW HAT CHANNEL IAW B737 SRM 51-20-4, 51-30-2, AND 51-40-4.
